You are currently browsing the daily archive for August 29, 2008.

I grew up attending a protestant covenant church and accepted the Lord as a young girl. I had a strong biblical background.  Finally after a very long period of being backslidden, I came back to the Lord. I was so hungry for the Word of God that I joined BSF Bible Study.

I was immersed in the Word and loving every minute of it. But something happened. I began to receive open visions. I saw the Lord’s hands. Gigantic numbers appeared in scenery as I was driving. Then I began to get messages…..Oh how I thought the Lord was using me…I told my mother who thought I was being extremely blessed. I began to take the advice from the voice that I was hearing…

Since I was a Christian and was “hearing” a voice, I thought of course that I was hearing from God. Satan is a tricky and deceptive being. He will use the best device at his disposal to pull you away from God. The messages I received were varied. One was an upcoming judgment of a city with a time frame of two weeks. I started to look for others who were receiving similar information.

Oh my…what I found was a whole world of prophetic people…I read them all…but something happened…or didn’t happen I should say. The prediction I was given didn’t come true. It was a failed prophecy. I also read that these predictions are not always right that the prophet can be off, but still be a prophet…….I wasn’t buying it…something was wrong. I started praying for the truth…constantly.

Research took up most of time at this point. I was learning about all of the false doctrine entering the church. I was shocked. Contemplative prayer, LatterRain, yoga in the church, prosperity teachings, and the prophetic ministries. Mind boggling. While I was trying to find out why I was receiving these false messages, I was learning discernment. I also learned that I already had discernment because of the doubts in my mind.

I got to the point where I asked the Lord to take away any gifts that I had that were not from Him. Everything stopped.

A couple years before this started, menopause had hit me and my doctor prescribed Celexa, an anti-depressant because I had become rather weepy. I didn’t think much of it… because it seemed to help. Then I started having colon problems. Another doctor prescribed a pill that seemed to take the pain away. This worked too.

I didn’t know it at the time but the second pill was also an anti-depressant. I was on two powerful psychotropic drugs and I was seeing things and hearing voices. These drugs pierce a protective veil in the mind and are mind-altering. I had opened up my mind with drugs. Another factor is these drugs affect the pituitary gland, (which I address at the end of the article.) This also opens up a person spiritually and this is dangerous. I didn’t know it at the time, and I surely did not want this to happen…But it did.

A friend alerted me to the predicament I was in and informed me of the influences I was under with the drugs…I had my answer. Praise God for this friend of mine. I went on a tapering program to get off the drugs and now I am totally free of them.

But here is the deal…..I was joyful at the thought that I was being used by God. I felt “special”…Now I can see that this was actually spiritual pride. What a lesson. I had only discussed my situation with a handful of people but I had to confess to those I given a “word” to. Confession, repentance…….restoration.

Because I have been reading my Bible every day for six years, I was able to find the truth. Prayer was a staple I needed to get through this situation. But I can see how beguiling the prophetic movement is and how much it actually harmed me and others spiritually. What if I had decided to try to post my “revelations“, lies from Satan, on one of the prophetic sites? I would have mislead many people.

I had a written personal journal of “messages”, or “visions” that I had received. I burned the entire lot. This gave me much freedom from the confusion this situation had been causing. I also need to warn the reader…some of the personal visions I received, did actually happen, and I think this was to enforce the delusion. Satan can see our personal instances and the world we live in and can make us believe that we have received a personal revelation confirming circumstances surrounding us.  Some of the messages I received sounded very scriptural, but this is how Satan deceives, by mixing truth and lies together. Satan twisted scripture when he tempted Jesus, but Jesus resisted by using the Word….”It is Written” he replied. We need to resist temptation also, and we can use the Word of God and prayer as our strength and power to defend ourselves.

With all the false teachings that are abounding the one thing I fear most for the church at this time is the “anointing”. Those who desire this “impartation” must be prayed for. I have heard the stories of how these so-called prophetic powers can be passed onto someone by the laying on of hands. My situation was only one way that a person can open themselves to deception. But there are many ways. There is the impartation, false anointings, drugs, alcohol, eastern meditation, repetition of word, hypnosis, visualization (very occult) , and the seduction of today’s hypnotic music. The church is being bombarded with all these deceptions and spiritual influences. Sadly the church is embracing many of these occult methods because these methods create an “experience” of feelings, like the “soaking” we hear so much about today. Instead of serving God in humililty we are being taught to soak in ecstasy.

Whenever I hear of the church participating in something that sounds like a “spiritual awakening,” I cringe. New age techniques almost always accompany these gatherings.

It was not long ago I prayed…”Lord, why did I have to go through this? Why me?”

I knew immediately…I had been tested. Who was I going to turn to? The Lord and His Word in the Bible, or Satan and his false words outside scripture?

The church is being tested right now!….Are you being refined or are you being mislead? Can you spot deception and avoid it or are your participating in it? Are you reading and studying the Bible for truth from God or are you following the wicked paths of man?

The deceptions today will pull you AWAY from Jesus Christ if you know Him. If you do not know Jesus Christ as Lord then you will have much difficulty finding the truth. Those who have compromised themselves by a false spirit cannot pray or have difficulty reading the Bible. Christians following this false spirit or desiring its power, have lost all desire for these two mainstays of the faith. If this is the case then you need to repent and turn back to the Jesus of the Bible.

Truth found in the Word of God has to be paramount today. Accept nothing else.

*****************

medical sidenote:

I want to add that the use of anti-depressants can be dangerous and they are addictive. Prozac is the worst and Ambien is very difficult to get off of.  When a person tries to go off them there will be many side-effects. Pain is one of them.  One of the problems is that when you try to go off these drugs, you experience pain which deludes you into thinking…”I need this medication because the pain is coming back.” But the reality is that, the withdrawals cause the pain.

I talked to someone who went off amitryptiline (Elavil) cold-turkey and experienced many symptoms like Tourettes. This is not recommended. This person had discovered (just like myself) that she had been prescribed an anti-depressant for IBS. I had alot of hip and joint pain but it subsided with each tapering. I also know someone who struggling heavily with Cymbalta.

Here is a site I used that has a system that worked very effectively for me. When you consider that they are recommending a taper of only 5% every two-three weeks, you get the idea of how you need to manage carefully your withdrawal.

One major discovery is that anti-depressants effect the pituitary gland. http://www.theroadback.org/science.htm This was major because a major occult goal of eastern meditation is the stimulation of the pituitary gland and pineal glands  (chakras) for enlightement and visions.

http://www.theroadback.org/index.htm

http://www.theroadback.org/workbook.htm

Here is a portion from this site.

 

Chapter Ten

Pre-Taper For Antidepressants,
Anti-Psychotics,
and ADHD Medication

(Abilify, Adderall, Anafranil, Adapin, Celexa, Concerta, Cymbalta, Effexor,
Elavil, Haldol, Lexapro, Luvox, Paxil, Prozac, Remeron, Risperdal, Ritalin, Seroquel, Serzone, Strattera, Thorazine, Wellbutrin, Zoloft, Zyprexa etc)

“I am doing great on the Taper Program.  I have successfully gotten off Elavil.  I had been on it for about 10 years.  I have tried in the past to go off cold turkey and I got so sick each time that I had to go back to it.  I finally realized it wasn’t the new medications making me sick. It was withdrawal from Elavil. (No doctor recognized my symptoms as withdrawal and I went to 3 different ones trying to get off of it and onto something with fewer side effects.) 

August 2008
S M T W T F S
« Jul   Sep »
 12
3456789
10111213141516
17181920212223
24252627282930
31  

Archives

a

Blog Stats

  • 1,545,247 hits

Donations

I do not ask or want donations for this blog. God supplies all I need to share His Word and His Way of Salvation. Revelation 21:6 says, “..I will give unto him that is athirst of the fountain of the water of life freely. “